Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 123, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 9:20 PM EDT for 5 counties in Pennsylvania. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2011, 9:20 PM EDT (01:20 UTC)
- Expired
- May 27, 2011, 10:00 PM EDT
- In force
- 40 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Dauphin County, PA, Lebanon County, PA, Perry County, PA, York County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 9:25 PM EDT | TSTM WND DMG | Middletown, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985
WUUS51 KCTP 280120
SVRCTP
PAC041-043-075-099-133-280200-
/O.NEW.KCTP.SV.W.0123.110528T0120Z-110528T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 1000 PM EDT
* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
HOGESTOWN TO LEWISBERRY...MOVING NORTH AT 45 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HARRISBURG...DUNCANNON AND MARYSVILLE AROUND 925 PM EDT...
AMITY HALL AND LINGLESTOWN AROUND 930 PM EDT...
MONTGOMERY FERRY AND SKYLINE VIEW AROUND 935 PM EDT...
MILLERSBURG AND PENN NATIONAL RACE AROUND 940 PM EDT...
ELIZABETHVILLE AROUND 945 PM EDT...
LYKENS AROUND 950 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 226 AND 250...I-81 BETWEEN
MILE MARKERS 49 AND 82...I-83 BETWEEN MILE MARKERS 31 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 209...ROUTE
322...ROUTE 322/22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 3997 7685 4022 7717 4063 7696 4060 7692
4061 7687 4063 7687 4063 7684 4065 7681
4064 7679 4066 7672 4065 7669 4056 7654
TIME...MOT...LOC 0119Z 202DEG 41KT 4031 7700 4019 7685
$$
FORECASTER: RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 9:05 PM EDT, 15 minutes earlier.
Area forecast discussion, May 27, 9:05 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 905 PM EDT FRI MAY 27 2011 .SYNOPSIS... A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS AND SHOULD LIKELY BRING THE FIRST PROLONGED HEAT OF THE SEASON TO THE REGION. && .NEAR TERM /THROUGH SATURDAY/... CLEARED THE WESTERN THIRD OF THE WATCH BOX. SVR WATCH WILL RUN THROUGH 10 PM OVER THE EASTERN THIRD OF MY CWA...WITH THE MAIN THREAT FROM HERE ON OUT BEING STRONG WIND GUSTS...PRIMARILY FROM RAPIDLY NE PROPOGATING STORMS SUCH AS THE ONE TRACKING NORTH OF THE MASON DIXON LINE INTO ADAMS/YORK COUNTIES PRESENTLY. HAIL ALSO STILL A THREAT...PRIMARILY OVER EAST CENTRAL COUNTIES FOR THE NEXT 1-2 HOURS. && .SHORT TERM / SATURDAY THROUGH 6 AM SATURDAY/... CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW IN ITS PLACE RIGHT INTO THE WEEKEND. OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY. TEMPS SHOULD AVERAGE AROUND 10 DEG ABOVE NORMAL. && .LONG TERM /SATURDAY THROUGH FRIDAY/... THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS BY TOMORROW NIGHT. THE AXIS OF RELATIVELY HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE TROUGH WILL GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH WEAKENS AND LIFTS OUT. ANY SHOWERS SATURDAY NIGHT WILL CONTINUE TO WASH UNDER THE DWINDLING UPPER FORCING. BY SUNDAY A STRONG UPPER RIDGE WILL BEGIN TO BUILD OVER THE AREA. BRINGING THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE IS FCST TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN 2 STD DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE HOLDS ON. A STRONG UPPER LEVEL LOW WILL RIDE OVER THE RIDGE...WEAKENING IT BY TUESDAY NIGHT INTO WEDNESDAY. THE GEFS CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY OF A SHORTWAVE THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN US...WHILE THE ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY LONGER...DUE TO THE FACT THAT IT HAS IT LOCATED MORE OVER THE MIDWEST...THAN THE EASTERN US. SO TEMPERATURES FROM SUNDAY THROUGH TUESDAY SHOULD BE WELL INTO THE 80S TO THE LOW 90S. THE WARM TEMPS AND DRY AIR SHOULD ALLOW FOR LITTLE IF ANY CONVECTION. THE STRONG LOW MOVING THROUGH LATE TUESDAY THROUGH WEDNESDAY SHOULD BRING A FRONT OUT OF CANADA AND BRING A RESPITE FROM THE HEAT AND OUR GOOD CHANCE FOR PRECIPITATION. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... A DYING FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS CENTRAL PA TONIGHT AND SATURDAY. THIS BOUNDARY WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS...MAINLY EARLY THIS EVENING AND AGAIN DURING SAT AFTN. CURRENT CONDS MAINLY VFR EXCEPT FOR ISOLATED VIS RESTRICTIONS UNDER THE HEAVIEST TSRA. SHRA/TSRA WILL TEND TO DWINDLE LATE TONIGHT. HOWEVER...PARTIAL CLEARING...COMBINED WITH WET GROUND AND LGT WINDS...MAY RESULT IN AREAS OF FOG. LATEST LAV GUIDANCE SUGGESTS IFR VSBYS POSSIBLE LATE TONIGHT. ANY FOG SHOULD LIFT BY LATE MORNING. DIURNAL HEATING WILL LEAD TO SCT SHRA/TSRA BY AFTN. BRIEF VIS RESTRICTIONS POSSIBLE WITH SOME OF THESE STORMS. HOWEVER...VFR CONDS SHOULD PREVAIL MOST OF SAT AFTN. OUTLOOK... SUN-TUE...NO SIG WX EXPECTED. WED...TSRA POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/CERU/RXR NEAR TERM...DEVOIR/RXR SHORT TERM...LA CORTE/CERU LONG TERM...LA CORTE/CERU AVIATION...FITZGERALD EQUIPMENT...
Hazardous weather outlook, May 27, 9:14 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 914 PM EDT FRI MAY 27 2011 PAZ004>006-010>012-017>019-024>026-033>036-045-290115- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- 914 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ027-028-037-041-042-046-049>053-056>059-063>066-290115- MIFFLIN-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 914 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 8:24 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 PM EDT FRI MAY 27 2011
PAZ026-034-280100-
BEDFORD PA-HUNTINGDON PA-
824 PM EDT FRI MAY 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BEDFORD
AND SOUTHERN HUNTINGDON COUNTIES...
AT 817 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEW
ENTERPRISE TO SIDELING HILL REST...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR THREE SPRINGS AROUND 830 PM...TROUGH CREEK STATE PARK
AROUND 840 PM...MARKLESBURG AROUND 850 PM AND HUNTINGDON AROUND 900
PM.
LAT...LON 4011 7844 4026 7834 4025 7828 4043 7816
4048 7813 4049 7816 4057 7813 4047 7785
4041 7792 4037 7784 4033 7784 4013 7800
4016 7813 4009 7820 4005 7818 4003 7821
FORECASTER:Local storm report, May 27, 8:25 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD YELLOW CREEK 40.13N 78.33W
05/27/2011 BEDFORD PA 911 CALL CENTER
RTE 26 FLOODED AND CLOSED NEAR INTERSECTION OF RTE 36.
&&
EVENT NUMBER CTP1100192
MACHSpecial weather statement, May 27, 8:26 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT FRI MAY 27 2011
PAZ041-042-046-051>053-280145-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
826 PM EDT FRI MAY 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING...
NORTH CENTRAL MONTOUR...NORTHWESTERN COLUMBIA...NORTHWESTERN
NORTHUMBERLAND AND SULLIVAN COUNTIES THROUGH 945 PM EDT...
AT 822 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTH OF LOYALSOCKVILLE TO SOUTH WILLIAMSPORT TO JERSEYTOWN...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE
NEAR PICTURE ROCKS AROUND 845 PM...BIGGERTOWN AROUND 900 PM...SHUNK
AROUND 915 PM AND LINCOLN FALLS AROUND 930 PM.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 3 AND 25.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 118.
LAT...LON 4105 7661 4110 7689 4114 7690 4115 7696
4112 7697 4114 7703 4142 7690 4160 7684
4152 7623
FORECASTER: LAMBERTLocal storm report, May 27, 8:30 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG SAXTON 40.21N 78.25W
05/27/2011 BEDFORD PA 911 CALL CENTER
911 CENTER REPORTED TREES AND POWER LINES DOWN.
0518 PM HAIL TODD 40.26N 78.08W
05/27/2011 M1.75 INCH HUNTINGDON PA PUBLIC
ESTIMATED WIND GUSTS OF 55 TO 60 MPH AT SMALL AIRSTRIP
IN TODD TOWNSHIP.
0524 PM HAIL 3 WNW CASSVILLE 40.31N 78.08W
05/27/2011 M1.25 INCH HUNTINGDON PA NWS EMPLOYEE
0530 PM TSTM WND DMG 5 NW CASSVILLE 40.34N 78.09W
05/27/2011 HUNTINGDON PA 911 CALL CENTER
911 CENTER REPORTED NUMEROUS TREES DOWN.
0545 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
05/27/2011 HUNTINGDON PA 911 CALL CENTER
911 CENTER REPORTED TREES DOWN.
0750 PM FLASH FLOOD YELLOW CREEK 40.13N 78.33W
05/27/2011 BEDFORD PA 911 CALL CENTER
RTE 26 FLOODED AND CLOSED NEAR INTERSECTION OF RTE 36.
&&
EVENT NUMBER CTP1100188 CTP1100187 CTP1100190 CTP1100191 CTP1100189
CTP1100192
MACHLocal storm report, May 27, 8:59 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG WAYNESBORO 39.75N 77.58W
05/27/2011 FRANKLIN PA TRAINED SPOTTER
ESTIMATED 50 PLUS MPH WIND GUST. TREES DOWN ON
RESIDENTIAL PROPERTY.
&&
EVENT NUMBER CTP1100193
MACHSpecial weather statement, May 27, 9:08 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
908 PM EDT FRI MAY 27 2011
PAZ041-042-046-051>053-280145-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-
908 PM EDT FRI MAY 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
LYCOMING...EASTERN MONTOUR...NORTHEASTERN NORTHUMBERLAND AND SULLIVAN
COUNTIES...
AT 859 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LOYALSOCKVILLE TO ELYSBURG...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR LINCOLN FALLS AROUND 920 PM...LAPORTE AROUND 930 PM...
RED ROCK AROUND 940 PM AND RICKETTS GLEN STATE PARK AROUND 950 PM.
LAT...LON 4077 7649 4139 7692 4159 7669 4155 7624
4154 7622 4131 7631 4121 7632 4114 7627
4114 7622 4095 7621
FORECASTER:The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:09 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 36 min |
| May 27, 8:24 PM EDT | Special Weather Statement | CTP | Huntingdon | 36 min |
| May 27, 8:26 PM EDT | Special Weather Statement | CTP | Sullivan | 79 min |
| May 27, 8:36 PM EDT | Tornado Warning | CTP | Lycoming, Montour, Sullivan | 39 min |
| May 27, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 58 min |
| May 27, 8:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 61 min |
| May 27, 9:08 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 37 min |
| May 27, 9:46 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon | 119 min |
| May 27, 10:05 PM EDT | Special Weather Statement | CTP | Columbia, Lebanon, Northumberland, Schuylkill | 55 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.